# SDR K3HA980121

- Difficulty date: October 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8883Z
- Make and model: Boeing 727225
- Aircraft serial: 21580
- System (JASC): 3411 · Pitot/Static System
- Part: Static Line
- Part number: BACH30BC060150
- Condition: Inoperative
- Location: Left
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CAPTAINS ALTIMETER AND AIRSPEED INDICATION IS IN ERROR.  BOTH READ LOW AND ERROR DIFFERENTIAL INCREASES WITH AIRCRAFT ALTITUDE.  PERFORMED STATIC CHECK.  LEAK INTERMITTANT ON CAPTAINS SIDE.  CHECKED ALL LINES, CARGO AND LOWER-43.  REMOVED AND REPLACED STATIC LINES TO CAPTAINS ALTIMETER AND CAPTAINS IVISI PER MM 34-11-0.  PERFORMED PITOT STATIC LEAK CHECK OF BOTH CAPTAINS AND FIRST OFFICERS SYSTEM PER MM 34-11-0 TO 25,000 FT ALL READINGS CHECKED OK.  REMOVED TAPES AFTER CHECK.  LEAK AND OPS CHECK OK.
